# SDR AALA201803129052

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 17,941 hours, 2,856 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RT OVEN INOPERATIVE AT LOCATION 6-12. OVEN TEMP LIGHT COMES ON AND THERE IS A CHEMICAL ODOR WHEN COOKING.  REMOVED AND REPLACED THE OVEN IAW 25-35-19-400-803A. OPERATIONS CHECK GOOD.  THE AIRCRAFT WAS GROUNDED.
